Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 7:22 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 53 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 7:22 PM EDT (23:22 UTC)
- Expired
- Mar 18, 2012, 8:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:22 PM EDT | HAIL 1 | Upper Arlington, OH | NICKLE TO QUARTER SIZE HAIL ENDED AROUND 722 PM. |
| Mar 18, 7:31 PM EDT | HAIL 1 | Obetz, OH | |
| Mar 18, 7:37 PM EDT | HAIL 1 | Groveport, OH | TIME ESTIMATED FROM RADAR. |
| Mar 18, 7:42 PM EDT | HAIL 0.5 | Groveport, OH | MEASURED 5/8 INCH HAIL |
| Mar 18, 7:55 PM EDT | HAIL 1.25 | Columbus, OH | ONE INCH TO AN INCH AND A QUARTER HAIL. |
| Mar 18, 7:57 PM EDT | HAIL 1 | 2 N Downtown Columbus, OH | |
| Mar 18, 7:57 PM EDT | HAIL 1 | 4 Ene Upper Arlington, OH | |
| Mar 18, 8:02 PM EDT | HAIL 1 | 3 Ene Upper Arlington, OH | |
| Mar 18, 8:18 PM EDT | HAIL 1 | Pickerington, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
183
WUUS51 KILN 182322
SVRILN
OHC045-049-089-190015-
/O.NEW.KILN.SV.W.0036.120318T2322Z-120319T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
722 PM EDT SUN MAR 18 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 815 PM EDT.
* AT 719 PM EDT...STORM SPOTTERS REPORTED ONE INCH HAIL NEAR BRICE.
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. ANOTHER SEVERE
THUNDERSTORM IS LOCATED 4 MILES EAST OF UPPER ARLINGTON. THESE
STORMS ARE MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PATASKALA...
BALTIMORE...
MILLERSPORT...
HEBRON...
PLEASANTVILLE...
BUCKEYE LAKE...
FAIRFIELD BEACH...
HARBOR HILLS...
IN ADDITION...ETNA...CARROLL...KIRKERSVILLE...STATE ROUTE 158 AT
STATE ROUTE 204...THURSTON...WEST RUSHVILLE AND RUSHVILLE ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 137...
I-71 BETWEEN MILE MARKERS 104 AND 116...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3991 8234 3992 8246 3984 8247 3983 8239
3975 8240 3974 8236 3971 8237 3980 8282
3997 8309 4008 8307 4006 8291 3991 8224
TIME...MOT...LOC 2321Z 282DEG 22KT 3989 8275
$$
HATZOS2 follow-up statements
864
WWUS51 KILN 182335
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT SUN MAR 18 2012
OHC045-049-089-190015-
/O.CON.KILN.SV.W.0036.000000T0000Z-120319T0015Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
735 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN LICKING...EASTERN FRANKLIN AND NORTHERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR GROVEPORT...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CANAL WINCHESTER...REYNOLDSBURG...SUMMIT STATION...PICKERINGTON...
PATASKALA...BALTIMORE...PLEASANTVILLE...MILLERSPORT...HEBRON...HARBOR
HILLS...FAIRFIELD BEACH AND BUCKEYE LAKE.
IN ADDITION...BLACKLICK ESTATES...BRICE...LITHOPOLIS...ETNA...
CARROLL...KIRKERSVILLE...STATE ROUTE 158 AT STATE ROUTE 204 AND WEST
RUSHVILLE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 134...
I-71 BETWEEN MILE MARKERS 104 AND 116...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3991 8234 3992 8246 3984 8247 3983 8239
3975 8240 3974 8236 3971 8237 3980 8282
3997 8309 4008 8307 4006 8291 3991 8224
TIME...MOT...LOC 2335Z 277DEG 23KT 3988 8289
$$
HATZOS096
WWUS51 KILN 182356
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT SUN MAR 18 2012
OHC045-049-089-190015-
/O.CON.KILN.SV.W.0036.000000T0000Z-120319T0015Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
756 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN LICKING...EASTERN FRANKLIN AND NORTHERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 751 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR UPPER ARLINGTON...MOVING EAST AT 25 MPH.
A TRAINED SPOTTER REPORTED HAIL TO ONE INCH IN DIAMETER NEAR UPPER
ARLINGTON WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEXLEY...GAHANNA...GROVEPORT...SUMMIT STATION...REYNOLDSBURG...
PLEASANTVILLE...PICKERINGTON...PATASKALA...MILLERSPORT...HEBRON...
HARBOR HILLS AND FAIRFIELD BEACH.
IN ADDITION...OBETZ...WHITEHALL...BLACKLICK ESTATES...ETNA...STATE
ROUTE 158 AT STATE ROUTE 204...WEST RUSHVILLE...THURSTON AND
RUSHVILLE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 134...
I-71 BETWEEN MILE MARKERS 104 AND 116...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3991 8234 3992 8246 3984 8247 3983 8239
3975 8240 3974 8236 3971 8237 3980 8282
3997 8309 4008 8307 4006 8291 3991 8224
TIME...MOT...LOC 2356Z 278DEG 24KT 4003 8299
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:20 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 18, 4:20 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 420 PM EDT SUN MAR 18 2012 .SYNOPSIS... SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK. DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY WHICH WILL BRING AN END TO THE THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL ABOVE NORMAL IN THE UPPER 50S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS. AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND 80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING RIDGE CONTINUING TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS AND DRY WEATHER WEATHER THRU MID WEEK. HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU. AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR THURSDAY ARE WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH. NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY. WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE. HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN UPPER 50S/LOWER 60S. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THIS IS A DIFFICULT FORECAST WITH REGARDS TO CONVECTION OVER THE NEXT 6-10 HOURS. A SHORTWAVE IS MOVING ACROSS THE FORECAST AREA AND WILL HELP TO DEVELOP SHOWERS AND THUNDERSTORMS OVER THE REGION THIS AFTERNOON AND INTO THE EVENING. AT THIS TIME IT IS DIFFICULT TO BE SPECIFIC WITH EXPECTED THUNDERSTORM DEVELOPMENT LOCATIONS. HOWEVER...THE CHANCES SEEM SLIGHTLY HIGHER FOR THE COLUMBUS AREA THIS EVENING...BASED ON HIGH RESOLUTION MODEL OUTPUT. HAVE KEPT CONDITIONS VFR IN THE TAFS AT THIS TIME...BUT DOWNWARD ADJUSTMENTS MAY NEED TO BE MADE ONCE POSSIBLE THUNDERSTORM TIMING IS DETERMINED. AS THE SHORTWAVE MOVES EAST OF THE REGION TONIGHT AND OVERNIGHT...SKIES WILL SOMEWHAT CLEAR OUT AND PRECIPITATION SHOULD END. VISIBILITY RESTRICTIONS WILL BE LIKELY...AT LEAST IN THE MVFR CATEGORY. THE CLEARING DOES NOT LOOK TO BE COMPLETE ENOUGH TO WARRANT A SIGNIFICANT THREAT OF IFR/LIFR CONDITIONS. ALTHOUGH THE TAFS ARE DRY FOR MONDAY...THERE ARE SOME INDICATIONS OF DISORGANIZED SHOWER OR THUNDERSTORM ACTIVITY DEVELOPING. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Mar 18, 5:14 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 514 PM EDT SUN MAR 18 2012 KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-192115- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 514 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS DEVELOPING THIS AFTERNOON INTO THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060- 061-070-071-077-078-192115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY- BUTLER-WARREN-HAMILTON-CLERMONT- 514 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE CHANCE FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 18, 7:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 2 S WHITEHALL 39.94N 82.88W
03/18/2012 M1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&
SNYDERLocal storm report, Mar 18, 7:09 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FLOOD NORTH LEWISBURG 40.22N 83.56W
03/18/2012 CHAMPAIGN OH TRAINED SPOTTER
SEVERAL INCHES OF RUSHING WATER REPORTED IN THE CENTER OF
NORTH LEWISBURG.
&&
SFHLocal storm report, Mar 18, 7:10 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL BEXLEY 39.96N 82.93W
03/18/2012 E0.75 INCH FRANKLIN OH NWS EMPLOYEE
&&
SNYDERLocal storm report, Mar 18, 7:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL CIRCLEVILLE 39.60N 82.94W
03/18/2012 E0.50 INCH PICKAWAY OH TRAINED SPOTTER
DIME SIZE HAIL HAS BEEN FALLING FOR 5 MINUTES AND
COVERING THE STREETS
&&
SNYDERLocal storm report, Mar 18, 7:18 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 3 NE CIRCLEVILLE 39.64N 82.90W
03/18/2012 E1.00 INCH PICKAWAY OH TRAINED SPOTTER
&&
ALANRLocal storm report, Mar 18, 7:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL UPPER ARLINGTON 40.03N 83.07W
03/18/2012 M0.88 INCH FRANKLIN OH TRAINED SPOTTER
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:50 PM EDT | Special Weather Statement | ILN | Logan, Union | 40 min |
| Mar 18, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 35 min |
| Mar 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Logan | 3 hr |
| Mar 18, 4:21 PM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Mar 18, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 31 min |
| Mar 18, 4:46 PM EDT | Special Weather Statement | ILN | Union | 29 min |
| Mar 18, 4:53 PM EDT | Areal Flood Advisory | ILN | Champaign | 112 min |
| Mar 18, 5:10 PM EDT | Special Weather Statement | ILN | Pike | 20 min |
| Mar 18, 5:12 PM EDT | Areal Flood Advisory | ILN | Union | 2 hr |
| Mar 18, 5:14 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Mar 18, 5:17 PM EDT | Special Weather Statement | ILN | Greene | 28 min |
| Mar 18, 5:18 PM EDT | Special Weather Statement | ILN | Delaware, Union | 57 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 35 min |
| Mar 18, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Union | 49 min |
| Mar 18, 5:49 PM EDT | Flash Flood Warning | ILN | Champaign, Union | 116 min |
| Mar 18, 5:57 PM EDT | Tornado Warning | ILN | Delaware, Franklin | 33 min |
| Mar 18, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 43 min |
| Mar 18, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 40 min |
| Mar 18, 6:15 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| Mar 18, 6:25 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 35 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 49 min |
| Mar 18, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 33 min |
| Mar 18, 6:45 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 18, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Mar 18, 7:15 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 45 min |
| Mar 18, 7:25 PM EDT | Flash Flood Warning | ILN | Franklin, Madison | 3 hr |
| Mar 18, 7:33 PM EDT | Areal Flood Advisory | ILN | Licking | 117 min |
| Mar 18, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.